American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Klaus Schiefermayr. A density result concerning inverse polynomial images. Proc. Amer. Math. Soc. 142 (2014) 539-545.
Abstract, references, and article information   
View Article: PDF

[2] V. Indumathi and S. Lalithambigai. A new proof of proximinality for $M$--ideals. Proc. Amer. Math. Soc. 135 (2007) 1159-1162. MR 2262920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Fathi B. Saidi. On the proximinality of the unit ball of proximinal subspaces in Banach spaces: A counterexample. Proc. Amer. Math. Soc. 133 (2005) 2697-2703. MR 2146216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. Indumathi. Semi-continuity of metric projections in $\ell_\infty$-direct sums. Proc. Amer. Math. Soc. 133 (2005) 1441-1449. MR 2111943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Heinz H. Bauschke and Patrick L. Combettes. Construction of best Bregman approximations in reflexive Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 3757-3766. MR 1998183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Raphaël Cerf and Carlo Mariconda. Chebyshev measures. Proc. Amer. Math. Soc. 125 (1997) 3321-3329. MR 1422852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Liu Li-Shan. Some random approximations and random fixed point theorems for 1-set-contractive random operators. Proc. Amer. Math. Soc. 125 (1997) 515-521. MR 1350953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrzej Wisnicki and Jacek Wosko. On relative Hausdorff measures of noncompactness and relative Chebyshev radii in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2465-2474. MR 1327052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Handel. $2k$-regular maps on smooth manifolds. Proc. Amer. Math. Soc. 124 (1996) 1609-1613. MR 1307524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Goran Peškir. Best constants in Kahane-Khintchine inequalities for complex Steinhaus functions . Proc. Amer. Math. Soc. 123 (1995) 3101-3111. MR 1283561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lawrence G. Brown and Bradley J. Lucier. Best approximations in $L\sp 1$ are near best in $L\sp p,\ p<1$ . Proc. Amer. Math. Soc. 120 (1994) 97-100. MR 1107269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ronald M. Mathsen and Vasant A. Ubhaya. Generalized convex functions and best $L\sb p$ approximation . Proc. Amer. Math. Soc. 114 (1992) 733-740. MR 1088444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. M. Wilson and D. Zwick. Best approximation by subharmonic functions . Proc. Amer. Math. Soc. 114 (1992) 897-903. MR 1092929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. G. Ivanov and E. B. Saff. Nongeometric convergence of best $L\sb p\ (p\neq 2)$ polynomial approximants . Proc. Amer. Math. Soc. 110 (1990) 377-382. MR 1019751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] András Kroó, Manfred Sommer and Hans Strauss. On strong uniqueness in one-sided $L\sp 1$-approximation of differentiable functions . Proc. Amer. Math. Soc. 106 (1989) 1011-1016. MR 964457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. B. Borwein, A. Kroó, R. Grothmann and E. B. Saff. The density of alternation points in rational approximation . Proc. Amer. Math. Soc. 105 (1989) 881-888. MR 948147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kazuaki Kitahara. On Tchebysheff systems . Proc. Amer. Math. Soc. 105 (1989) 412-418. MR 943794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ryszard Smarzewski. Strong unicity of best approximations in $L\sb \infty(S,\Sigma,\mu)$ . Proc. Amer. Math. Soc. 103 (1988) 113-116. MR 938653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] András Kroó and E. B. Saff. The density of extreme points in complex polynomial approximation . Proc. Amer. Math. Soc. 103 (1988) 203-209. MR 938669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Papadimitrakis. Best uniform approximation by bounded analytic functions . Proc. Amer. Math. Soc. 103 (1988) 882-886. MR 947674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alexander Shapiro. On differentiability of metric projections in ${\bf R}\sp n$. I. Boundary case . Proc. Amer. Math. Soc. 99 (1987) 123-128. MR 866441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] András Kroó and Franz Peherstorfer. On the zeros of polynomials of minimal $L\sb p$-norm . Proc. Amer. Math. Soc. 101 (1987) 652-656. MR 911027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. B. Darst and Shu Sheng Fu. Best $L\sb 1$-approximation of $L\sb 1$-approximately continuous functions on $(0,1)\sp n$ by nondecreasing functions . Proc. Amer. Math. Soc. 97 (1986) 262-264. MR 835876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Saverio Giulini. Approximation and Besov spaces on stratified groups . Proc. Amer. Math. Soc. 96 (1986) 569-578. MR 826483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] András Kroó. On an $L\sb 1$-approximation problem . Proc. Amer. Math. Soc. 94 (1985) 406-410. MR 787882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Chong-Man Cho and William B. Johnson. A characterization of subspaces $X$ of $l\sb p$ for which $K(X)$ is an $M$-ideal in $L(X)$ . Proc. Amer. Math. Soc. 93 (1985) 466-470. MR 774004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. G. Lorentz. Distribution of alternation points in uniform polynomial approximation . Proc. Amer. Math. Soc. 92 (1984) 401-403. MR 759662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter B. Borwein. The relationship between the zeros of best approximations and differentiability . Proc. Amer. Math. Soc. 92 (1984) 528-532. MR 760939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. M. Holland, W. A. Light and L. J. Sulley. On proximinality in $L\sb{1}(T\times S)$ . Proc. Amer. Math. Soc. 86 (1982) 279-282. MR 667289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Douglas S. Bridges. Lipschitz constants and moduli of continuity for the Chebyshev projection . Proc. Amer. Math. Soc. 85 (1982) 557-561. MR 660604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2